Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Changing anti-depressants-Zoloft to Wellbutrin

Posted by phyl on March 17, 1999, at 23:22:55

In reply to Re: Changing anti-depressants-Zoloft to Wellbutrin, posted by Karen on March 16, 1999, at 11:51:07

> Thanks for the feedback. I started taking half a dose of my Zoloft to ease the withdrawal symptoms and this has helped a lot altho it did not completely eliminate them yet. I have an appt. with my doc this week and will discuss this with her. I really do want to give Wellbutrin a try!- Karen

Karen--Good luck with the transition from Zoloft to Wellbutrin. Talk to your doc and see if she/he will work with you to develop a slower schedule for going on or off a med, if that is possible in your situation. I am so glad I took things slowly with going on Wellbutrin. The side effects were mildly unpleasant but nothing like the horrid side effects I experienced with all the SSRIs I've tried over the years. I think the slowness in increasing my dosages minimized any side effects for me. I'm optimistic for the first time in four years! Best wishes for finding the right med or the right combo of meds to help you return to being you. I finally feel like me again! Hurrah! (I'm not out of the woods yet but at least I feel better than I have in the past four years) --phyl




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:phyl thread:3686